Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Diabetes, suffering with active tuberculosis, have immense weakness, weigh loss. Prescribed RCinex E, Pyzina. Will it help?

Hello doc,i am 54 years of age and suffering from active tuberculosis ,besides this i am also diabetic since 4 years,my weight has drastically reduced from 60 kgs to 56.3 kgs in 1 month,my physician has recommended to take 1 R cinex E tablet daily alongwith 2 capsules of Pyzina 500.Is my physician right....I also have immense weakness and my sugar level is around 250..,please guide me
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
You have not mentioned since when you are suffering from tuberculosis and since when you started taking anti tubercular treatment.
Extreme weakness is mainly due to uncontrolled diabetes and partly due to tuberculosis.
It is very important to control your diabetes for effectively curing your tuberculosis.
Anti tubercular medicines prescribed are absolutely right.
Take proper anti diabetic medicines in proper doses to control the diabetes.
Be regular with your doctor for effective control of sugar along with necessary dietary precautions.
Answered: Sun, 12 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor